# SDR FDEA201202020426

- Difficulty date: February 2, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N731FD
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 709
- Aircraft time: 35,018 hours, 18,098 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53274787204
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO TRACK AT FR62 TO FR65, Y=-450R MISREPAIRED.  REPAIR CARRIED OUT IAW SRM 53-10-16 FIG 208 REVISION 76. REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REVISION 114.
